MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493918908120
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that shaft break occurred.The 90% stenosed target lesion was located in the left anterior descending artery.A 1.20mm x 8mm emerge balloon catheter was advanced for dilation.However, it was noted that the middle of the balloon was fractured and the guidewire could not cross.The procedure was completed with another of same device.There were no patient complications reported.Patient was stable.
 
Additional Manufacturer Narrative
E1: initial reporter: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter address and phone: (b)(6).Device evaluated by mfr: fg emerge mr, us 1.20mm x 8mm was returned for analysis.Visual or tactile inspection revealed multiple kinks were identified along the hypotube shaft.No issues or damages were found on the balloon profile.A detailed microscopic examination of the balloon material identified no issues.The inner lumen was pinched at the proximal balloon fold and just proximal of the bumper tip.Further analysis identified a stretched and bunched inner wire lumen, 6.9cm from tip of device.Bumper tip showed no signs of distal tip damage.A microscopic examination of the markerband identified no damages.The device could not be loaded or tracked guidewire due to the damage on the inner wire lumen.
 
Event or Problem Description

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20362022
Report Number2124215-2024-61686
Device Sequence Number8097093
Product Code LOX
UDI-Device Identifier08714729806486
UDI-Public08714729806486
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K130391
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2026
Device Model NumberH7493918908120
Device Catalogue NumberH7493918908120
Device Lot Number0033012933
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer11/24/2024
01/14/2025
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date11/30/2024
01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale